# SDR ASOA201000948

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 16,528 hours, 14,389 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 461.00 RBL 9.00 INTERCOSTAL ATTACH FITTING CRACKED IN AFT UPPER RADIUS.   REMOVED INTERCOSTAL BETWEEN RBL9 AND RBL18 AT FS 461.00, REMOVED INTERCOSTAL ATTACHMENT FITTING AT FS 461.00 ON RBL9 FRAME, AND DRILLED NEW FITTING OK TO INSTALL IAW SRM 51-42-21.  INSTALLED FASTENERS COMMON TO SIDE OF RBL 9.00 IN INTERCOSTAL ATTACH FITTING IAW SRM 51-42-20 AND DWG 600-31068  INSTALLED 10 FASTENERS COMMON TO PRESSURE FLOOR IAW REO 601R-53-41-1252. INSTALLED INTERCOSTAL BETWEEN RBL 9 AND RBL 18 IAW SRM 51-42-21.
